# SDR DL73E962387

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING RIB UPPER CHORD AT RBL 70.5 AND BS 851 HAS TWO CRACKS IN THE VERTICAL FLANGE.  ONE CRACK EXTENDS FROM THE AFT END OF THE PART IN THE BOTTOM FASTENER ROW.  THE SECOND CRACK EXTENDS FROM THE MIDDLE OF THE AFT EDGE OF THE VERTICAL FLANGE TO THE END FASTENER IN THE UPPER ROW.  IN ADDITION, CORROSION WAS FOUND AT THE UPPER FLANGE OF THE RIB CHORD AT BS 846.  THE CORROSION IS .050 DEEP AND IS APPROXIMATELY 1 INCH OUTBOARD OF THE VERTICAL FLANGE OF THE RIB CHORD.  THE BLENDED AREA MEASURES APPROX 3 FWD/AFT AND 1.5 INBD/OUTBD.  REPAIRED PER DALA ER/A 304296-14, REV A.
